Skip to main content

American Amphicœlian Crocodiles


Published January 1, 1906
SHOW MORE


"American Amphicœlian Crocodiles" is an article from The Journal of Geology, Volume 14.

View more articles from The Journal of Geology.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-30056532



Volume 14
Publisher The Journal of Geology
Pages 18
Language English
Book contributor JSTOR
Collection jstor_jgeology; jstor_ejc; additional_collections

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

Reviews

There are no reviews yet. Be the first one to write a review.
PEOPLE ALSO FOUND
Source: http://www.jstor.org/stable/10.2307/30054927
Source: http://www.jstor.org/stable/10.2307/30067006
Source: http://www.jstor.org/stable/10.2307/30056129
Source: http://www.jstor.org/stable/10.2307/30055445
Source: http://www.jstor.org/stable/10.2307/30067158
Source: http://www.jstor.org/stable/10.2307/30058615
Source: http://www.jstor.org/stable/10.2307/30054632
Source: http://www.jstor.org/stable/10.2307/30063449
Source: http://www.jstor.org/stable/10.2307/30068073
Source: http://www.jstor.org/stable/10.2307/30060287